# SDR UIEA2025021300144

- Difficulty date: March 2, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 100,234 hours, 17,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK/FLOOR BEAM AT LBL 11.33 AT STA. 1620, ( REPAIRED SEAT TRACK FROM STA 1590-1650 LBL PER B747-400 SRM 53-00-52-2R-12 REPAIR 12. NO FURTHER DEFECTS NOTED )
